# SDR USAASB01314

- Difficulty date: November 17, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED WIRES HANGING DOWN FROM BELOW SEAT 1C AND EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPAIRED BROKEN SEAT WIRES.  OPERATIONAL CHECK OF EMERGENCY LIGHT NORMAL.  (M)
